Need some encouragement, approaching 4 weeks on Prozac

QUESTION

I've been experiencing a lot of symptoms on (what I assume is from Prozac), and I'm still deciding if this medication is for me or if I should be sticking this out. About a week ago I saw my doctor because of all the side effects (nausea, GI issues, intense anxiety and paranoia, loss of appetite and energy), and he told me to decrease my dose from 20mg to 10mg temporarily

Since then I've been feeling slightly better for a few days, but for some reason today I physically stressed myself from overworking and caused a lot of my symptoms to resurface for today at least. Particularly the anxiety and paranoia, which worries me because it's really intense and I was hoping it would go away easier. I get random paranoia about my health and failing university for no reason and stuff like that, even though I know it's irrational.

I'm not really sure if I should see my doctor again or continue taking 10mg and just hope things get better. It's been tough

Posted Oct 3, 2025, 10:01 AM UTC

11
Loading comments…